Alert archive / North Carolina / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 21, NWS Raleigh, NC

April 7, 20224 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Apr 7, 2022, 4:37 PM EDT for 4 counties in North Carolina. It was in force for 38 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2022, 4:37 PM EDT (20:37 UTC)
Expired
Apr 7, 2022, 5:15 PM EDT
In force
38 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Edgecombe County, NC, Johnston County, NC, Nash County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 72 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 4:45 PM EDTHAIL 1.75Bailey, NCPUBLIC REPORT.
Apr 7, 4:56 PM EDTHAIL 1.53 Nnw New Hope, NCSTORM SPOTTER REPORTS PING PONG SIZE HAIL JUST NORTH OF NEW HOPE, NC.
Apr 7, 5:04 PM EDTHAIL 0.881 S Rocky Mount, NCSTORM SPOTTER.
Apr 7, 5:04 PM EDTHAIL 0.881 S Rocky Mount, NCCORRECTS PREVIOUS HAIL REPORT FROM 1 S ROCKY MOUNT. STORM SPOTTER.
Apr 7, 5:10 PM EDTTSTM WND DMG1 Sw Kingsboro, NCTREE DOWN ON HOUSE ON WIGGINS LAKE ROAD, NO INJURIES.
Apr 7, 5:14 PM EDTTSTM WND DMG4 Wsw Leggett, NCTREE DOWN ON DUNBAR WOODS RD AND NEW HOPE CHURCH RD.
Apr 7, 5:20 PM EDTHAIL 1.752 Wsw Leggett, NCREPORT VIA FACEBOOK.
Apr 7, 5:20 PM EDTHAIL 1.75Leggett, NCGOLF BALL SIZE HAIL REPORTED BETWEEN 530PM AND 540PM.
Apr 7, 5:21 PM EDTTSTM WND DMG2 Nne Leggett, NCTREE DOWN ON DRAUGHN RD.
Apr 7, 5:24 PM EDTTSTM WND DMG4 Ene Leggett, NCTREES DOWN BLOCKING ROADWAY ALONG NC97E.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 3:09 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2022-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2022-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

211 
WUUS52 KRAH 072037
SVRRAH
NCC065-101-127-195-072115-
/O.NEW.KRAH.SV.W.0021.220407T2037Z-220407T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
437 PM EDT Thu Apr 7 2022

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southern Nash County in central North Carolina...
  Edgecombe County in central North Carolina...
  Wilson County in central North Carolina...
  Northeastern Johnston County in central North Carolina...

* Until 515 PM EDT.

* At 437 PM EDT, a severe thunderstorm was located 7 miles southwest
  of Bailey, or 16 miles northeast of Smithfield, moving east at 45
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Rocky Mount, Tarboro, Nashville, Wilson, Elm City, Bailey,
  Princeville, Sharpsburg, Pinetops and Spring Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for central North
Carolina.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3581 7742 3581 7745 3580 7745 3580 7747
      3574 7756 3561 7830 3577 7834 3582 7826
      3594 7818 3604 7752 3604 7751 3582 7741
TIME...MOT...LOC 2037Z 252DEG 40KT 3574 7823 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Green
1 follow-up statement
542 
WWUS52 KRAH 072056
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
456 PM EDT Thu Apr 7 2022

NCC101-072105-
/O.CAN.KRAH.SV.W.0021.000000T0000Z-220407T2115Z/
Johnston NC-
456 PM EDT Thu Apr 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSTON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EDT for central North
Carolina.

LAT...LON 3572 7798 3596 7806 3604 7752 3604 7751
      3582 7741 3581 7742 3581 7745 3580 7745
      3580 7747 3574 7756 3570 7780
TIME...MOT...LOC 2055Z 251DEG 48KT 3584 7794 

$$

NCC065-127-195-072115-
/O.CON.KRAH.SV.W.0021.000000T0000Z-220407T2115Z/
Nash NC-Edgecombe NC-Wilson NC-
456 PM EDT Thu Apr 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL NASH...EDGECOMBE AND NORTHEASTERN WILSON COUNTIES...

At 455 PM EDT, a severe thunderstorm was located near Elm City, or 8
miles south of Nashville, moving east at 55 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Rocky Mount, Tarboro, Nashville, Wilson, Elm City, Dortches,
Princeville, Sharpsburg, Pinetops and Macclesfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for central North
Carolina.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3572 7798 3596 7806 3604 7752 3604 7751
      3582 7741 3581 7742 3581 7745 3580 7745
      3580 7747 3574 7756 3570 7780
TIME...MOT...LOC 2055Z 251DEG 48KT 3584 7794 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Green

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 3:15 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 7, 3:15 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
315 PM EDT Thu Apr 7 2022

.SYNOPSIS...
An area of low pressure and strong cold front will cross the region
today and tonight. Low pressure over the Great Lakes will bring
another cold front through central NC Friday night and early
Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 315 PM Thursday...

...Tornado Watch in effect until 9 PM EDT for the northeast Piedmont
and northern Coastal Plain...

Latest analysis reveals the cold front has pushed through the
Northwest Piedmont, currently located along a line from Roxboro to
Burlington, southwest to Lexington. The surface low, around 1000 mb,
is located over the northeast Piedmont to near the VA border, with
the warm front in central VA. Showers and thunderstorms have started
to blossom along and ahead of the front, especially along/east of
the Triad. These showers and storms will continue to track east-
northeast into the late afternoon and early evening hours as the
front pushes through central NC and the surface low tracks into
eastern VA and eventually into the NE US by early Fri. Storm
coverage will be maximized over the northeast Piedmont and northern
Coastal Plain, where low-level convergence will combine with
instability and upper-level divergence. Along and ahead of the
front, storms will be able to tap into 1500-2000 J/kg of CAPE amid
deep-layer shear up to 60 kts. The primary threats continue to be
damaging winds and large hail into the early evening hours, although
an isolated tornado cannot be ruled out. The favored areas of severe
weather remain across the northeast Piedmont and northern Coastal
Plain. Storm activity should exit the area by 00Z or slightly
earlier as the front races toward the coast. Temperatures behind the
front have cooled off into the upper 50s in the Triad, and this
cooler air will continue to spread east through the evening and
overnight, with low temperatures dropping to the low/upper 40s area-
wide by sunrise Fri.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
As of 200 PM Thursday...

The deep trough(2 to 3 S.D. before normal) currently centered over
the Midwest/Great Lakes region will progress slowly eastward through
the Eastern US through Saturday night. Coincident with several
prominent spokes of shortwave energy diving SEwd through the mid-
Atlantic region, through the base of the trough, central NC will see
periodic flare-ups of enhance cloud bands along with isolated shower
and/or sprinkles across the area late Friday afternoon/evening and
again Saturday.

Deep afternoon mixing to 8-10kft both days will support breezy
conditions in the 20 to 30 mph Friday, 15 to 25 mph Saturday.
After daytime highs in the 60s on Friday, expect unseasonably cool
daytime highs 55 to 60, which is 10 to 15 degrees below normal.

Behind a series of weak surface troughs/cold fronts traversing the
region cool high pressure will begin to move east into the area
Saturday night, at which time skies are also expected to finally
clear out. Low-level thicknesses Sunday morning are expected to
lower into the 1295-1300 meters, which would be supportive of min
temps in the lower to mid 30s across portions of the western and
central Piedmont and northern coastal plain counties. A Frost
Advisory will likely be needed.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 210 PM Thursday...

Temperatures will quickly moderate early next week as the
anomalously deep upper trough departs and upper-level ridging moves
atop the region through the mid week period. Well above normal highs
in the upper 70s to lower/mid 80s will return by Tuesday and will
temps will remain well above normal until a cold frontal passage
late Friday.

Well removed from a strong/deep closed low and upper trough centered
over the central/northern US Plains, rain chances will remain low
with some scattered showers possible mainly across the far western
zones late Wednesday and Thursday from glancing shots of weak upper
level impulses moving through the region.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 135 PM Thursday...

Largely VFR conditions will start the TAF period at RDU/RWI/FAY,
while IFR/MVFR conditions will be present at GSO/INT to start the
18Z TAF period. Scattered showers and some storms have started to
develop across GSO/INT with the approach of the cold front. Cannot
rule out some embedded storms in these cells as the front slides
east over the next few hours. IFR/MVFR conditions in showers/storms
at GSO/INT will transition to VFR by 20-21Z with improving
conditions behind the front. Some guidance shows that brief low
CIGs/VIS may occur at GSO/INT prior to 06Z but confidence is low at
this point on this scenario. Further east, the prime time for storms
will be from 21Z to 00Z, with the best chance at RDU/RWI. As a
result, have introduced TEMPO groups for these two sites given
higher confidence at these terminals. VFR at RDU/FAY/RWI may briefly
lower to MVFR conditions in showers/storms, some being severe at
RDU/RWI, with the potential of damaging winds, large hail, and an
isolated tornado not out of the question. Gusty southwest winds up
to 25 kt will be present RDU/FAY/RWI ahead of the front. All sites
will see light west-northwest winds later tonight, increasing Fri
afternoon with gusts to 25 kt under VFR conditions.

Outlook: Gusty southwest winds are likely Fri and Sat under some
possible VFR showers/sprinkles. VFR conditions will prevail Sat
through Tue.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Kren/Badgett
NEAR TERM...Kren
SHORT TERM...CBL
LONG TERM...CBL
AVIATION...Kren
Hazardous weather outlook, Apr 7, 3:22 PM EDT, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
322 PM EDT Thu Apr 7 2022

NCZ007-021>024-038>040-073>076-083>086-081930-
Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Chatham-
Stanly-Montgomery-Moore-Lee-Anson-Richmond-Scotland-Hoke-
322 PM EDT Thu Apr 7 2022

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Scattered strong to potentially severe thunderstorms are possible
into the early evening hours. The main threats are damaging wind and
large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Areas of frost will be possible Saturday night and Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ008>011-025>028-041>043-077-078-081930-
Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe-Wake-
Johnston-Wilson-Harnett-Wayne-
322 PM EDT Thu Apr 7 2022

...TORNADO WATCH 104 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Scattered strong to severe thunderstorms are possible into the
evening hours. Damaging winds and large hail are the primary threats.
An isolated tornado also is possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Areas of frost will be possible Saturday night and Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ088-089-081930-
Cumberland-Sampson-
322 PM EDT Thu Apr 7 2022

...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered strong to severe thunderstorms are possible into the
evening hours. Damaging winds and large hail are the primary threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Areas of frost will be possible Saturday night and Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 7, 2:48 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Raleigh NC
248 PM EDT Thu Apr 7 2022

NCZ040-075>077-071945-
Lee NC-Chatham NC-Harnett NC-Moore NC-
248 PM EDT Thu Apr 7 2022

...A strong thunderstorm will impact portions of central Moore,
western Harnett, Lee and southeastern Chatham Counties through 345 PM
EDT...

At 247 PM EDT, Doppler radar was tracking a strong thunderstorm near
Southern Pines, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sanford, Southern Pines, Pittsboro, Lillington, Carthage, Pinehurst,
Aberdeen, Goldston, Whispering Pines and Pinebluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3525 7961 3578 7916 3565 7898 3561 7899
      3557 7887 3546 7872 3519 7917 3520 7921
      3521 7924 3520 7928 3507 7943
TIME...MOT...LOC 1847Z 228DEG 32KT 3526 7940

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JJT
Special weather statement, Apr 7, 2:56 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Raleigh NC
256 PM EDT Thu Apr 7 2022

NCZ007-008-023>025-072000-
Durham NC-Alamance NC-Person NC-Granville NC-Orange NC-
256 PM EDT Thu Apr 7 2022

...A strong thunderstorm will impact portions of northeastern
Alamance, Person, northern Orange, northern Granville and
northwestern Durham Counties through 400 PM EDT...

At 256 PM EDT, Doppler radar was tracking a strong thunderstorm near
Prospect Hill, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Roxboro, Hillsborough, Mebane, Rougemont, Concord, Stovall, Carr,
Efland, Mayo Reservoir and Schley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3651 7850 3640 7851 3601 7921 3621 7937
      3625 7934 3624 7915 3654 7914 3654 7846
TIME...MOT...LOC 1856Z 229DEG 49KT 3625 7909

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JJT
Special weather statement, Apr 7, 3:31 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
331 PM EDT Thu Apr 7 2022

NCZ008-025-026-040-041-072015-
Chatham NC-Franklin NC-Durham NC-Wake NC-Granville NC-
331 PM EDT Thu Apr 7 2022

...A strong thunderstorm will impact portions of southeastern
Granville, Wake, east central Chatham, southeastern Durham and
southwestern Franklin Counties through 415 PM EDT...

At 331 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Cary, moving northeast at 45 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Raleigh, Cary, Wake Forest, Garner, Fuquay-Varina, Franklinton, Bunn,
RDU International, Apex and Holly Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM EDT for central North
Carolina.

&&

LAT...LON 3596 7823 3557 7888 3570 7904 3619 7853
TIME...MOT...LOC 1931Z 224DEG 37KT 3570 7889

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Green
Special weather statement, Apr 7, 3:37 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Raleigh NC
337 PM EDT Thu Apr 7 2022

NCZ008>010-072015-
Vance NC-Warren NC-Granville NC-
337 PM EDT Thu Apr 7 2022

...A strong thunderstorm will impact portions of Vance, northwestern
Warren and northeastern Granville Counties through 415 PM EDT...

At 336 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Henderson, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Henderson, Oxford, Norlina, Kittrell, Stovall, Middleburg, Gillburg,
Steele Creek Marina & Campground, Kerr Lake and South Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM EDT for
northeast portions of central North Carolina.

&&

LAT...LON 3619 7846 3628 7872 3654 7851 3654 7804
TIME...MOT...LOC 1936Z 217DEG 41KT 3645 7846

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

GIH

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 9:07 PM EDTSpecial Weather StatementRAHCumberland53 min
Apr 6, 9:29 PM EDTSpecial Weather StatementRAHCumberland31 min
Apr 6, 9:51 PM EDTSpecial Weather StatementRAHSampson39 min
Apr 7, 2:48 PM EDTSpecial Weather StatementRAHLee, Moore57 min
Apr 7, 2:56 PM EDTSpecial Weather StatementRAHOrange, Person64 min
Apr 7, 3:25 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Wake50 min
Apr 7, 3:31 PM EDTSpecial Weather StatementRAHWake44 min
Apr 7, 3:37 PM EDTSpecial Weather StatementRAHGranville, Vance38 min
Apr 7, 3:43 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Vance, Wake47 min
Apr 7, 4:01 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wilson44 min
Apr 7, 4:27 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Franklin, Halifax, Nash, Warren48 min
Apr 7, 4:56 PM EDTSpecial Weather StatementRAHCumberland, Johnston, Sampson49 min
Apr 7, 5:09 PM EDTSevere Thunderstorm Warning Considerable damage threatRAHEdgecombe, Halifax36 min
Apr 7, 5:16 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Nash, Sampson, Wayne and 1 more44 min
Apr 7, 5:40 PM EDTSpecial Weather StatementRAHEdgecombe, Wilson65 min
Apr 7, 5:52 PM EDTSpecial Weather StatementRAHSampson38 min
Apr 7, 5:57 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Johnston, Nash, Wilson63 min
Apr 7, 6:06 PM EDTAreal Flood AdvisoryRAHEdgecombe, Halifax, Johnston, Nash, Wilson114 min
Apr 7, 6:23 PM EDTTornado WarningRAHWayne16 min
Apr 7, 6:30 PM EDTSpecial Weather StatementRAHWayne45 min
Apr 7, 7:10 PM EDTSpecial Weather StatementRAHEdgecombe, Wayne35 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.